Generalized Derivations on (Semi-)Prime Rings and Noncommutative Banach Algebras
Rendiconti del Seminario Matematico della Università di Padova, Tome 122 (2009), pp. 171-190
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2009__122__171_0,
author = {Wei, Feng and Xiao, Zhankui},
title = {Generalized {Derivations} on {(Semi-)Prime} {Rings} and {Noncommutative} {Banach} {Algebras}},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {171--190},
year = {2009},
publisher = {Seminario Matematico of the University of Padua},
volume = {122},
mrnumber = {2582836},
zbl = {1195.16041},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2009__122__171_0/}
}
TY - JOUR AU - Wei, Feng AU - Xiao, Zhankui TI - Generalized Derivations on (Semi-)Prime Rings and Noncommutative Banach Algebras JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2009 SP - 171 EP - 190 VL - 122 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2009__122__171_0/ LA - en ID - RSMUP_2009__122__171_0 ER -
%0 Journal Article %A Wei, Feng %A Xiao, Zhankui %T Generalized Derivations on (Semi-)Prime Rings and Noncommutative Banach Algebras %J Rendiconti del Seminario Matematico della Università di Padova %D 2009 %P 171-190 %V 122 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2009__122__171_0/ %G en %F RSMUP_2009__122__171_0
Wei, Feng; Xiao, Zhankui. Generalized Derivations on (Semi-)Prime Rings and Noncommutative Banach Algebras. Rendiconti del Seminario Matematico della Università di Padova, Tome 122 (2009), pp. 171-190. http://geodesic.mathdoc.fr/item/RSMUP_2009__122__171_0/